Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 46, Number 6, 2007

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD
Favourites:
ADD

Reduced Delzant spaces and a convexity theorem
pp. 554-576(23)
Authors: Lian, B. H.; Song, B.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more